| Catalog Number |
DLF180415 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4) information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone is not available / reported.Based on complaint information, the device is not available to be returned for analysis.A review of manufacturing documentation associated with this lot (31073003) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported issue documented in the complaint could not be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and / or device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered later.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
Event or Problem Description
The healthcare professional reported that during a mechanical thrombectomy of splenic artery to treat splenic artery aneurysm; after approaching the target lesion, coil embolization of the splenic artery aneurysm was initiated.The 4mm x 15cm deltafill 18 (dlf180415 / 31073003) was delivered through the prowler select plus microcatheter without ¿any feeling of strangeness; however, the coil could not be visualized under fluoroscopy.¿ the deltafill 18 coil was withdrawn and visually inspected outside the patient¿s body, but the coil was still not located.It was then reported that, ¿considering the possibility that the coil had fractured within the microcatheter, the microcatheter was removed and inspected outside the patient¿s body; however, the coil was not found inside the microcatheter.¿ the deltafill 18 coil was replaced with a new coil and then the same microcatheter was used.No further issues occurred.Continuous flush was maintained.The procedure was completed without any negative impact on the patient.On 18-may-2026, additional information was received.The physician involved in the procedure was interviewed and reported the situation as follows: ¿as the coil was not visually confirmed outside the patient¿s body prior to use, it is unclear whether this was due to premature detachment or if the coil had not been attached originally.No particular abnormal sensation or resistance noted during coil insertion.When fluoroscopy was performed at the timing the device was inserted up near the fluoro saver marker (when the coil should have been inside the microcatheter), the coil could not be visualized under fluoroscopy.Upon withdrawal from the patient¿s body and inspection of the coil delivery wire, the coil was not attached.The microcatheter was withdrawn, and its lumen as well as the y-connector and related components were checked outside the patient¿s body; however, the coil could not be found.Although it cannot be ruled out that a prematurely detached coil may remain inside the patient¿s body, dr.Nakayama stated that he was unable to determine whether this was due to premature detachment or the coil not being attached prior to the procedure.¿
on 21-may-2026, additional information was received.Per the information, ¿it is unknown whether a fracture or premature detachment occurred.The physician stated that the coil could not be visualized under fluoroscopy; therefore, upon retrieval and inspection, it was found that no coil was attached.Since the coil was not visually confirmed prior to insertion into the patient¿s body, it is unclear whether a fracture or premature detachment occurred during use, or if the coil had not been attached prior to the procedure.¿ the replacement was another deltafill 18 coil (dlf180415).The information indicated that ¿the procedure time was prolonged due to retrieval of the microcatheter and searching for the coil, the delay was not clinically significant and did not impact the patient¿s outcome.¿.